Im on citalopram, just gone into my 4th week on it first week on 10mg then last 3 weeks 20mg, at first taking it i still had the anxiety and panic, but the last week i have felt a lot better, so please stick with it it may take a few weeks to get into your system, but if you have any worries please contact your doctor if you feel it is really dis agreeing with you.
Type Citalopram into our search feature at the top and you will find many threads on this very topic that may be very helpful to you.
I have been taking 20mg Citaleopram for 2 years now i take 40mg when im really stressed. I notice some side effects when stoping or starting citaelopram. The main side effects for me were the sexual side effects and a really rare side effect which cause to twitch my head to one side occasionally.
When increasing my dose to 40mg a day i do tend to get abit more aggressive and highly strung but the feeling usually fades within a week or so. Mayb its just me being paranoid but i feel citalopram made me more impulsive. It really did work for me and keep the anxiety under control.